# SDR U5QA202310310122

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N300JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20115
- Aircraft time: 7,789 hours, 4,751 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RH GEN FAULT.  MX C/A: SWAPPPED PCB 8 PN R3608-0L L SN 3991G WITH PCB 7, PNR3608-011 SN 1180GR LAW CHALLENGER 300 AMM 24-31-21. PERFORMED ENGINE START OF LH AND RH ENGINES, BOTH GENERATORS ONLINE.
